# SDR HEEA084655

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 112131561
- Part serial: 472
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR SHAFT HAS WORN PLATING. REPAIRED.
